just over a year ago I was diagnosed through my yearly chkup as having hypothyroidism. Doctor put me on .75 synthroid & within 24 hours I had full blown insomnia as well as other hyperthyroidism symptoms. Had to stop taking it after 5 days as I could no longer function & handle the emotional rollercoaster along with other physical symptoms. He then had me go down to .25 & said I could cut them in half....same reaction. Was referred to an endo where he put me on lowest does (cut in half) of levothyroxine. ... This time I, for the first time, experienced symptoms of extreme hypothyroidism. After a few days, stopped taking it cause I had 2 toddlers at the time & had to get my quality of like back. At this time my tsh 24.75 ft4 0.74 (just barely out of normal range & was 0.94 6wks prior) ft3 2.36 (just in low normal range). Last December I got pregnant & my thyroid was low normal with a TSH of 1.980 at 25wks. At my 6wk postpartum ck, my results came bk hyper (postpartum thyroiditis) still no symptoms. My baby is now 3 mo old & I just had my thyroid re-checked last Thursday. Came back as severely hypo, TSH 63.40 ft4 0.47 & ft3 1.60 (still feeling great i.e. No symptoms). Endo put me on lowest dose of Tirosint .13 & once again made me feel aweful! I believe it's accurate to say I can not tolerate synthetic t4. Here are my questions: 1. Has anyone else experienced a simular scenario with either being asymptomatic or not able to tolerate synthetic t4? 2. Since I just had a baby and I am breastfeeding & do not have symptoms or feel bad can I go without treating "the numbers"? What would the risks be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.